# SDR FDEA201212064251

- Difficulty date: December 6, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 65,707 hours, 11,896 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF MAIN DECK R3 DOOR FOUND UPPER BEAM AFT END CRACKED.  REMOVED AND REPLACED AS PER SRM 51-31-01   REVISION 51. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
